Extension operations for cuts

M.M. Deza, M. Laurent

Research output: Contribution to journalArticleProfessional

20 Downloads (Pure)
Original languageEnglish
Pages (from-to)163-179
JournalDiscrete Mathematics
Volume106-107
Publication statusPublished - 1992
Externally publishedYes

Cite this

Deza, M.M. ; Laurent, M. / Extension operations for cuts. In: Discrete Mathematics. 1992 ; Vol. 106-107. pp. 163-179.
@article{fa565bb9b1184c299b1e20e0a92419eb,
title = "Extension operations for cuts",
author = "M.M. Deza and M. Laurent",
year = "1992",
language = "English",
volume = "106-107",
pages = "163--179",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",

}

Deza, MM & Laurent, M 1992, 'Extension operations for cuts', Discrete Mathematics, vol. 106-107, pp. 163-179.

Extension operations for cuts. / Deza, M.M.; Laurent, M.

In: Discrete Mathematics, Vol. 106-107, 1992, p. 163-179.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Extension operations for cuts

AU - Deza, M.M.

AU - Laurent, M.

PY - 1992

Y1 - 1992

M3 - Article

VL - 106-107

SP - 163

EP - 179

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

ER -